# SDR DALA2018112986906

- Difficulty date: November 21, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 73,313 hours, 14,484 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP - 1804 - SMK/FUME - ON ARRIVAL CREW REPORTED ODOR, POSSIBLE HAZE IN THE CABIN. CORRECTIVE ACTION- MTC FOUND LT PACK SEIZED AND PLENUM DAMAGED, REPLACED SAME PER AMM.
